# SDR MALA010425

- Difficulty date: April 26, 2001
- Submitted: April 27, 2001
- Operation: Air carrier
- Aircraft: N991XJ
- Make and model: Saab SF340A
- Aircraft serial: 091
- System (JASC): 2434 · DC Generator-Alternator
- Part: Generator
- Part number: 23080031
- Condition: Failed
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3333 FROM MSP, LEFT DC GENERATOR FAILED, FOLLOWED QRH, RESET C/B, J3 AND J4 AS PER MX STILL INOP.  AIR RETURN TO MSP.  MAINTENANCE REPLACED LEFT DC GEN P/N 23080-031, S/N ON 6754, S/N OFF 99283.  COMPLETED JOB CARD 243103.  OPERATIONAL AND LEAK CHECK GOOD.
